Copyright Notice:  Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com

Case Study:  Depot shot caused her mental and physical problems - fatigue ,stress ,anxiety, headaches, dizziness, back pain, light headedness, depression, panic , loss of libido/unwanted discharge, body cramps, bone ache, loss and thinning of hair, skin problems, dry and extremely itchy hands, dark eye circles, bad vision, memory loss, shakes, hot sweats, irritation, sleepless nights, Agoraphobia, nervousness, short temper, mood swings, restlessness, exhaustion, frequency urination, constipation frequently, breast tenderness, nausea, sore swollen throat and no concentration, for no more sexual orgasm.

Reader: 10/06/2010>
last year 2009 around about november time, i took myself to the doctors as i was and had been needing some form of contraception, therefore i came accross depro pro vera that i was reccomended by the doctor aand then recieved my first jab, a few months later i started to feel a bit run down but never suspected to put the two together. After a few months passed my next injection was due, which i got, after several months my health was really starting to deterioate. symptoms of my mental and phsical problems..please forgive me i do have quiet alot : fatigue/stress/anxiety/headaches/dizzyness/back pain/light headedness/depression/panic/loss of libido/unwanted discharge/body cramps/bone ache/loss and thining of hair/skin problems/dry and extremley itchy hands/dark eye circles/bad vision/memory loss/shakes/hot sweats/irritation/sleepless nights/agraphobia/nervousnes/short temper/mood swings/restlessness/exhaustion/frequency urination/constipation frequently/since i firs! t recieved the depo pro vera jab i was at the time on my period and from november 2009 till june 2010 (when i stopped recieving my injection) i constantly was bleeding. At some stages the colour was brown- which if im right believe that is old blood, other times it was the usuall colour. Also some stages through the bleeding i was on heavy and other times just spotting. The reason that i stopped getting the depo pro vera jab was because over a few months i kept on going to the doctors telling them something was not right i became really ill- mentally and physically,i was in pain and had been constantly bleeding and they didnt think anythink serious was wrong with me. A few weeks later i was suffering imense pain very often which led to me going into hospital on a few goes, there they told me to stop having the depo pro vera as it was not doing me any good. But since then my illness signs have persistantly got worse and now my memory has got so bad,i am extremley depressed,m! y vision has got worse and so have the headaches and dizzyness and whe n i get light headed, i am always upset, i get very very stressed a numerouse amount of times throughout the day,i have become incredibly anxious,paranoid,nervouse and scared. I have gained a great huge amount of waight and have very bad extremley black circles under my eyes which make me conciouse and my confidence has also gone out of the window. All this has affected my speach, my way of thinking and stopped me from wanting to go out and socialise. I am afraid to go out the house,therefore i am not even working and i do not leave the house unless i must and will only do so if i am accompanied by my partner as he is the only person i feel safe being with. As all my symptoms have got so bad and are affecting me so much in only ways i cannot describe and how they make me feel words cannot describe. But one thing i do now is that i feel in a rut and that i cannot get out of it and i really am beggining to loose hope, i feel emotionally terrible and very fragille. I also am sc! ared of what is around the corner for me if i do not get help and my health and wellbeing does not improve as 3/4 days ago i was in a terrible state and wanted to end my own life as i am struggling with my illness. I have heard great things about you and would very much appreciate all the help you could give me... Thanks.
From Partner: Hello Dr.Lin, I told my fiance about your site when I was researching health problems of my own a few years ago. I only wish I had read more about that EVIL Depo Provera before she had the shot... I have a couple of questions of my own:
1) I am aware that she will have to detox her liver first and foremost, but could you give advice on how long it would take to clear up any of these symptoms? She is especially upset by the dark eye circles and weight gain.
2) Obviously her libido has all but disappeared and I wondered if using VIP Cream in her state is adviseable? I would rather see her get well again and I am prepared to wait as long as it takes before including anything like this if it would not be suitable.
Thank You Dr.Lin for all the help you have given people on this site so far! Much respect.

Email 2:Hello sorry Dr.Lin i forgot to mention i have very tender breasts and they have grown a full cup size, also i have been diagnosed with chronic fatigue by the doctors and i have difficulty concentrating. i get bloating alot and nausea and sore swollen throat.When i am in the supermarket or in public places where there are lots of lights and lots of different noises and lots of people makes me dizzy and cant concentrate or think and makes me want to pass out Thank you!
Dr. Lin: 10/06/2010> Reply by Dr. Lin from the Grand Hotel, Taipei, Taiwan
I have collected the side effects of depo shot and explain the problems in
http://www.actionlove.com/extra/shot.htm
The high dose of progestin causes the liver disorders, chemically castrates the hypothalamus-pituitary-adrenal and ovaran axis for psychologica and physiological disorders, and thin off your uterine lining for bleeding while your liver fails to detoxify the progestin into progesterone for protecting your uterus.
it also knock down the hypothalamus-pituitary-thyroid axis for hypothyroidism for weight gain.
On the other hand, your hypothalamus-pituitary-adrenal  has become neuroplasticity for constantly releasing excessive stress hormones which you give you anxiety, fear and stress.
Dark eye cycles are due to poor blood circulation and excessive pigmentation. You may improve your eye lip blood circulation for lightening the dark eye cycles, but you can not reverse pigmentation gene expression. Pigmentation genes turns L-Dopa into Eumelanin and Neuromelanin, instead of Dopamine, for skin disorders and nervous degeneration, respectively

VIP Cream won't work for the problems.
You will  need ViaPal-hGH-C(3-016) and ArgiNOx (1-018), plus FishOil(1000 mg each meal) and Vitamin D 2000 IU, A 10000 IU and E 200 IU,  to help you gradually rejuvenate your neuro-endocrine function and  boost your prostaglandin E-1/E-3 and Nitric Oxide production for healing.
http://www.actionlove.com/mail/herbform.htm